MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderate tortuosity, moderate calcified mid left anterior descending (lad) artery.The device was inspected with no issues.Negative prep was not performed.The lesion was pre dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.It was reported that stent dislodgement occurred during removal following failed delivery.It was reported that the stent never made it to the coronary artery.It was reported that the calcification at subclavian and a balloon in the guide caused the dislodgement.Dislodged stent was removed when removing the guide catheter.It was reported that the stent dislodgement occurred in the guide.It was reported that the patient is alive with no injury.
 
Additional Manufacturer Narrative
Add info: the subclavian was severely tortuous.There was 90% stenosis in the subclavian which led to a kink in the guide.Resistance was encountered in the subclavian and the resolute onyx was pushed through the kinked area.The 90% stenosis of the subclavian led to kinkage of the guide and dislodgement of the stent.The transradial approach was abandoned and a femoral approach was used to treat the artery.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8494581
Report Number9612164-2019-01215
Device Sequence Number1104418
Product Code NIQ
UDI-Device Identifier00643169556652
UDI-Public00643169556652
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2020
Device Catalogue NumberRONYX20018UX
Device Lot Number0009157654
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1